MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION SHORELINE INTERBODY, 16X14X9MM, 15 DEGREE, STERILE; SPACER

SEASPINE ORTHOPEDICS CORPORATION SHORELINE INTERBODY, 16X14X9MM, 15 DEGREE, STERILE; SPACER
Model Number 85-1709-S
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was left implanted and therefore could not be evaluated.No revision surgery is planned.Review of labeling: do not implant the device past the expiration date.Use proper aseptic technique to transfer the contents of the sterile package to the surgical field.
 
Event or Problem Description
On (b)(6) 2024 a patient underwent spinal surgery utilizing seaspine's shoreline anterior cervical fixation system.A sterile interbody was implanted that had expired on (b)(6) 2024.It is unknown when the expiration date was noted by surgical staff.No patient injury was reported.

Brand Name
SHORELINE INTERBODY, 16X14X9MM, 15 DEGREE, STERILE
Common Device Name
SPACER
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key19991773
Report Number3012120772-2024-00064
Device Sequence Number7075968
Product Code MAX
UDI-Device Identifier00889981124901
UDI-Public00889981124901
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K240830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2024
Device Model Number85-1709-S
Device Catalogue Number85-1709-S
Device Lot NumberEL1903055F
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Initial Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown